Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on the zeros of entire functions of exponential type


Author: V. Krishnamurthy
Journal: Proc. Amer. Math. Soc. 9 (1958), 300-304
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097516-2
MathSciNet review: 0097516
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Entire functions, New York, Academic Press, 1954. MR 0068627 (16:914f)
  • [2] L. A. Rubel, Necessary and sufficient conditions for Carlson's theorem on entire functions, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 417-429. MR 0081944 (18:471f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097516-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society